| Model Number |
SUPER |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Records demonstrate that quality system procedures were correctly followed and the finished product met all quality release criteria and specifications were within allowable limits prior to release.
Event or Problem Description
Consumer reported that upon removal a tampon fell apart leaving pieces inside her vaginal cavity.She manually removed the pledget pieces and inserted a different brand of tampon.Later that same day when she removed this tampon, a piece of the previous pledget was stuck to it.She stated she believed all the pledget pieces were removed and did not seek medical attention.She did not experience any adverse health effects.